Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 29, Issue 2, Spring 1993  pp. 323-343.

Seminormal composition operator

Authors James T. Campbell (1) and William E. Hornor (2)
Author institution: (1) Department of Mathematical Sciences, Memphis State University, Memphis, TN. 38152,
(2) Department of Mathematics, The University of Southern Mississippi, P.O. Box 5045, Hattiesburg, MS 39406-5045.


Contents    Full-Text PDF